# SDR DALA1208645644

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 7,392 hours, 1,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THE AFT AISLE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED AN OPEN WIRE.  OPERATIONAL CHECK WAS GOOD.
